Journal of Symbolic Logic

Countable Fréchet Boolean groups: An independence result

Jörg Brendle and Michael Hrušák

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


It is relatively consistent with ZFC that every countable FUfin space of weight ℵ₁ is metrizable. This provides a partial answer to a question of G. Gruenhage and P. Szeptycki [GS1].

Article information

J. Symbolic Logic, Volume 74, Issue 3 (2009), 1061-1068.

First available in Project Euclid: 16 June 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Brendle, Jörg; Hrušák, Michael. Countable Fréchet Boolean groups: An independence result. J. Symbolic Logic 74 (2009), no. 3, 1061--1068. doi:10.2178/jsl/1245158099.

Export citation